# SDR DALA1010173266

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 33,976 hours, 15,244 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION ON MAIN CABIN FLOOR PANEL 222FF. INSTALLED REPLACEMENT PANEL IAW CARD NR 2500-6617.
